Classification of Minimal Lorentzian Surfaces in S-2(4)(1) with Constant Gaussian and Normal Curvatures


Dursun U., Turgay N. C.

TAIWANESE JOURNAL OF MATHEMATICS, vol.20, no.6, pp.1295-1311, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.11650/tjm.20.2016.7345
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1295-1311

Abstract

In this paper we consider Lorentzian surfaces in the 4-dimensional pseudo Riemannian sphere S-2(4)(1) with index 2 and curvature one. We obtain the complete classification of minimal Lorentzian surfaces S-2(4)(1) whose Gaussian and normal curvatures are constants. We conclude that such surfaces have the Gaussian curvature 1/3 and the absolute value of normal curvature 2/3. We also give some explicit examples.